# SDR IPXA2016111310573

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25867
- Aircraft time: 110,180 hours, 18,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT (DM 1205895) MCD CARGO DECK CEILING INOP. RELAMPED NO HELP. R&R POWER SUPPLY PER MM 33-51-04. OPS CHECK GOOD. SOURCE REF 33-51-04
